MathSciNet Relay Station
MathSciNet bibliographic data
MR375592 (51 #11783) 62F10
Wedderburn, R. W. M. Quasi-likelihood functions, generalized linear models, and the Gauss-Newton method. Biometrika 61 (1974), 439–447.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement